A New Computational Scheme for Computing Greeks by the Asymptotic Expansion Approach (Special Issue on Mathematical Finance, Published in "Asia-Pacific Financial Markets", Vol.11, 393-430, 2006. )
We developed a new scheme for computing ?Greeks?of derivatives by an asymptotic expansion approach. In particular, we derived analytical approximation formulae for deltas and Vegas of plain vanilla and average European call options under general Markovian processes of underlying asset prices. Moreover, we introduced a new variance reduction method of Monte Carlo simulations based on the asymptotic expansion scheme. Finally, several numerical examples under CEV processes confirmed the validity of our method.
|Date of creation:||Sep 2005|
|Date of revision:|
|Contact details of provider:|| Postal: |
Web page: http://www.carf.e.u-tokyo.ac.jp/english/Email:
More information through EDIRC
When requesting a correction, please mention this item's handle: RePEc:cfi:fseres:cf044. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ()
If references are entirely missing, you can add them using this form.